# SDR CA080814010

- Difficulty date: August 4, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) THE ACFT WAS ON A FIREFIGHTING MISSION. JUST AFTER A WATER DROP, AS THE PILOT APPLIED FOR POWER, THE NR1 ENGINE WENT INTO AUTOFEATHER AND SHUTDOWN BY ITSELF. THE PILOT FOLLOWED PROCEDURES AND RESTARTED THE ENGINE. THE ACFT LANDED SAFELY. TROUBLESHOOTING IS FOCUSING ON ELECTRICAL HARNESS AND POSSIBLE OVERTORQUE. MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
